We show the vanishing of the log-term in the Fefferman expansion of the Bergman kernel of the disk bundle over a compact simply-connected homogeneous Kähler–Einstein manifold of classical type. Our results extends that in (Engliš and Zhang, Math Z 264(4):901–912, 2010) for the case of Hermitian symmetric spaces of compact type.

The log-term of the Bergman kernel of the disc bundle over a homogeneous Hodge manifold

Andrea Loi;Roberto Mossa;Fabio Zuddas
2017-01-01

Abstract

We show the vanishing of the log-term in the Fefferman expansion of the Bergman kernel of the disk bundle over a compact simply-connected homogeneous Kähler–Einstein manifold of classical type. Our results extends that in (Engliš and Zhang, Math Z 264(4):901–912, 2010) for the case of Hermitian symmetric spaces of compact type.
2017
Bergman kernel
Diastasis
Homogeneous space
Log-term
Ramadanov conjecture
File in questo prodotto:
File Dimensione Formato  
log term.pdf

Solo gestori archivio

Tipologia: versione editoriale
Dimensione 504.81 kB
Formato Adobe PDF
504.81 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11584/240634
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 9
  • ???jsp.display-item.citation.isi??? 9
social impact